Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Watery yellowish stools after getting gall bladder removed. Took imodium. Any other medication without prescription?

Oh, what a horribly embarrassing question. I apologize for the ick factor in advance. I had my gall bladder removed the week before Christmas. Over the past week, I have started having yellow bowel movements that are purely water. I figured that it was just some kind of bug and would pass in a few days, but I m on day five and there is no end in sight. I did try taking Imodium , but that did not help at all. I have been trying to stay hydrated. I m not sure if this is something I should head to the doctor to be seen for or if there is something I could pick up over the counter? Thanks so much for any help you might be able to give me.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from acute infectious gastroenteritis. For which you should a course of antibiotics like ofloxacin and ornidazole and may continue with imodium for 2-3 days more. Keep your hydration level well and avoid milk and milk products for few days

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor